# SDR DL72S990060

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LBL 36.83 VERT STIFFENER ON THE FWD SIDE OF THE BS 1183 BLKHD.  CRACK IS LOCATED APPROX AT WL 238 AND IS APPROX 2 IN LENGTH.  REPAIRED PER ERA 332664-14.
